Couldn't find what you looking for?

TRY OUR SEARCH!

I am a type 2 diabetic who has been treated for bursitis. On Jan 5th 2007 I was administered w/ a cortisone shot to relieve the pain on my right elbow. The next day I felt nauseous and had to throw up. Afterwards, I checked my blood sugar level and it registered at 422. I was wondering if this could have been caused by the cortisone shot. My suger levels have been in the range of the 90's and 150's for the past 3 years. Are there any known records of this occurence to other diabetics?

Octavio L De Armas

Loading...

yes steriod shots RAISE BLOOD SUGAR SO MUCH. I am type 2 and everytime I get a shot i feel like c**p the rest of the day. THough this shot is very very helpful this side effect cannot be avoided
Reply

Loading...





did your doctor not advise you that the cortisone would elevate your sugar? i just had to injections, (cortisone) on friday, 10/19/07. my sugar got as high as 366. but my doctor advised me to monitor my sugar very carefully and shoot up wyth my insulin to keep it under control.

the problem i am having is extreme tearfulness and intermittent, profuse, sweating, plus weakness and brain fog. i have a call into 2 of my doctors for advice. i tend to cry after any steroid injection...fun, fun.

my words of wisdom would be monitor your sugar very often and avoid any other things, food, etc. that will raise the sugar until the cortisone gets out of your system.

good luck and heal well.
Reply

Loading...